MathSciNet Relay Station
MathSciNet bibliographic data
MR440149 (55 #13029) 34G05
Kató, Shigeo On local and global existence theorems for a nonautonomous differential equation in a Banach space. Funkcial. Ekvac. 19 (1976), no. 3, 279–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement